# SDR YENA2025072100736

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 6,363 hours, 984 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 707223652
- Part serial: CUC23603
- Condition: Failed
- Location: Zone 100
- Part time: 6,656 hours, 6,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1333, BOS-SFO. (ETOPS) APU FAILED TO START IAW A49-00-01A. 3 START ATTEMPTS MADE OAT - 48 FL 360 ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU FCU IRT AMM 49-32-11. OPS CHK SATISFACTORY. THIS CLEARS MDDR #588838. MCC NOTIFIED. MX-4 UPDATED. PLACARD REMOVED.
